Lipo (pretty sure it was Vaser) on my stomach and I think I was burned. What can I do now? Will they remain like this? (Photos)

I am 2 weeks post op. At first I thought it was a rash but now parts of it feels raw like a burn. The color has gone from blotchy red to dark spots all over. I had Lipo on my stomach flanks and and arms. There was a rash on my stomach and now dark discoloration on my stomach and under my arms. What can help?

Doctor Answers 3

Vaser Hi Definition Liposculpture/ Liposuction/Fat Grafting/ BBL

I appreciate your question. I would recommend that you speak with your surgeon so he/she can recommend the most appropriate treatment plan at this time. The best way to assess and give true advice would be an in-person exam. Please see a board-certified plastic surgeon that specializes in aesthetic and restorative plastic surgery. Best of luck! Dr. Schwartz Board Certified Plastic Surgeon Director-Beverly Hills Breast and Body Institute #RealSelf100Surgeon

Still early

Hang in there, it is still early.  It is only two weeks.The redness could be from the heat of the Vaser, but it doesn't appear that it will develop into a problematic burn.  Dark discoloration could be deep bruising coming to the surface.Your doctor will recommend treatments based on exam.Massage can help as can the garment.Best wishes,Dr. Denkler

Skin Discoloration After VASER Liposuction

This looks like permanent irregularities and discoloration (erythema ab liposuction) from the aggressive nature of the procedure.  I suggest you speak to your physician. Unfortunately, the only treatments now are non invasive such as venus legacy, vanquish and z wave -- which we do in my office immediately after hi definition procedures.  Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.